# SDR SWAA2012051504031

- Difficulty date: May 15, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 29,611 hours, 20,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25047123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT LIGHT LENS MISSING BETWEEN ROW 20 TO ROW 24.  INSTALLED LENS PER MM.
